# SDR A6WA2013407311097

- Difficulty date: July 16, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 5559
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TRACK, CORRODED AT RBL 9 AND BS 559+86 TO 559+96.  REPLACED UNSERVICEABLE CARGO TRACK WITH SERVICEABLE CARGO TRACK.
